×

zbMATH — the first resource for mathematics

Über die Intervalltopologie auf einer halbgeordneten Gruppe. (German) Zbl 0134.26603
MSC:
06F15 Ordered groups
20F60 Ordered groups (group-theoretic aspects)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Birkhoff G.: Lattice theory. New York 1948. · Zbl 0033.10103
[2] Conrad P.: Some structure theorems for lattice ordered groups. Trans. Amer. Mat\?. Soc. 99 (1961), 212-240. · Zbl 0099.25401
[3] Jakubík J.: The interval topology of an l-group. Mat.-fyz. časop. 12 (1962), 209-211. · Zbl 0129.01901
[4] Jakubík J.: Interval topology of an l-group. Colloq. math. 11 (1963), 65-72. · Zbl 0122.28002
[5] Якубик Я.: 06 одном классє смрукмурно упорядочєнных групп. Časop. pěstov. mat. 84 (1959), 150-161.
[6] Шимбирєва Є. П.: К мєоруу часмучно упорядочєнных групп. Matem. c6. 20 (1947), 145-178.
[7] Wolk E. S.: On the interval topology of an l-group. Proc. Amer. Math. Soc. 12 (1961), 304-307. · Zbl 0096.25206
[8] Holland Ch.: The interval topology of a certain l-group. Чєхосл. матєм. ж. 15 (90) (1965), 311-314. · Zbl 0137.25702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.